# SDR DALA2015090605454

- Difficulty date: September 5, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON FUSELAGE SKIN, LENGTH 0.156" AND 0.125", ON BS 1418 BETWEEN LONGERON 2L AND 3L AND BETWEEN LONGERON 2R AND 3R, LENGTH .156".  IN SAME STATION REASON FOR RE-WRITE : SHIMS BELOW LONGERON AFT STRAPS 2L, 2R DOES NOT COVER THE ENTIRE AREA OF INTENDED CONTACT.  SHIMS WERE REPLACED IAW ER/A 537756-14AD, REV ORIGINAL, SRM 51-30-5, 51-10-3 PAR 14 AND 21, 51-10-9 THE MAINTENANCE REQUIREMENTS WILL BE PERFORMED UNDER LOG 2117450. CRACKS ON FUSELAGE SKIN WAS REPAIRED IAW ER/A 537756-14AD REV ORIGINAL.
